# SDR AUS20040474

- Difficulty date: May 25, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Board
- Part number: 10136458211
- Condition: Faulty
- Location: Airfoil Anti-Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRFRAME DE-ICE SYSTEM PRINTED CIRCUIT BOARD (PCB) TIMER INOPERATIVE.
